Amended Formula for the Decay of Radioactive Material for Cosmic Times

Author: Carmeli M.   Malin S.  

Publisher: Springer Publishing Company

ISSN: 0020-7748

Source: International Journal of Theoretical Physics, Vol.38, Iss.7, 1999-07, pp. : 2009-2014

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

An amended formula for the decay of radioactive material is presented. It is a modification of the standard exponential formula. The new formula applies for long cosmic times comparable to the Hubble time. It reduces to the standard formula for short times. It is shown that the material decays faster than expected. The application of the new formula to direct measurements of the age of the universe and its implications are briefly discussed.